# SDR 99FDEA00012

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

99-0012 - NR 3 ENG LOW OIL PRESS LIGHT ILLUM AFT T/O.  ACCOMPLISH ABNORMAL CK LIST WHICH REQUIRE SHUTDOWN.  FOUND BLEED AIR DUCT AT STARTER BLOWN.  REMOVED AND REPLACED NR 3 OIL PRESSURE TRANSMITTER,SWITCH PER 727 MM 79-32-1,79-33-1.  REMOVED AND REPLACED STARTER SUPPLY DUCT, FUEL HOSE ASSY PER MM 80-11-11, 77-00.
